# SDR MALA110189

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 27,039 hours, 30,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 NOTED LT EXTERNAL OVER WING EMERGENCY LIGHT 3LN TO BE INOP. T/S FOUND WIRE TO PIN 2 TO BE BROKEN AT PIN.  INSTALLED NEW PIN AT LIGHT ASSY IAW MM 20-20-00. OPS CHECKS OF LIGHT GOOD MM49 MRR (SDR) NOTIFICATION SUBMITTED.
